Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 1051
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login
     

  Download for Citation Managers



ORIGINAL ARTICLE

Intestinal parasitic infestation among children in a semi-urban Indian population
Bisht Dakshina, Verma Ajay K, Bharadwaj Hari Har Deep

Year : 2011 | Volume:  1 | Issue Number:  2 | Page: 104-107



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
  Subscribe